# SDR DALA2018011300271

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 363
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STABILIZATION STRAP STA 363 LBL 24 CRACKED.  CORRECTIVE ACTION: REMOVED, FABRICATED, AND INSTALLED A NEW MAIN CABIN FLOOR STABILIZATION STRAP STA. 363 LBL 24 IAW B757 SRM. (0379686)
